MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 2-0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 2-0 S/A CTB-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCPB945H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002: device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that the patient underwent an episiotomy repair procedure on (b)(6) 2025.During the procedure, the problem of pulling off suture needle happened.Changed to another one to complete the surgery.No patient consequence was reported.No further information was provided.

Brand Name
VCL+ UD 36IN 2-0 S/A CTB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22542058
Report Number2210968-2025-08341
Device Sequence Number20951505
Product Code GAM
UDI-Device Identifier10705031056701
UDI-Public(01)10705031056701(17)291031(10)104SBC
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCPB945H
Device Lot Number104SBC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown